The Annals of Mathematical Statistics

On the Efficient Design of Statistical Investigations

Abraham Wald

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 14, Number 2 (1943), 134-140.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731454

Digital Object Identifier
doi:10.1214/aoms/1177731454

Mathematical Reviews number (MathSciNet)
MR9290

Zentralblatt MATH identifier
0060.30109

JSTOR
links.jstor.org

Citation

Wald, Abraham. On the Efficient Design of Statistical Investigations. Ann. Math. Statist. 14 (1943), no. 2, 134--140. doi:10.1214/aoms/1177731454. https://projecteuclid.org/euclid.aoms/1177731454


Export citation